MathSciNet Relay Station
MathSciNet bibliographic data
MR633253 17B35 (16A60)
Stafford, J. T. Homological properties of the enveloping algebra $U({\rm Sl}\sb{2})$. Math. Proc. Cambridge Philos. Soc. 91 (1982), no. 1, 29–37.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement